Format

Send to

Choose Destination
Intern Med. 2011;50(5):481-5. Epub 2011 Mar 1.

Myelodysplastic syndrome with Ph negative monosomy 7 chromosome following transient bone marrow dysplasia during imatinib treatment for chronic myeloid leukemia.

Author information

1
Division of Hematology, Niigata University Medical and Dental Hospital, Japan.

Abstract

We describe a 60-year-old Japanese patient with chronic myeloid leukemia (CML) who developed myelodysplastic syndrome (MDS) with Ph negative monosomy 7 chromosome following transient bone marrow dysplasia during imatinib treatment. Most cases that developed chromosomal abnormality in Ph negative cells during imatinib therapy were reported to have less clinical implications, while rare cases developed MDS/AML. The present case suggested that metaphase karyotype analysis and bone marrow examination should be performed for the long term follow-up under imatinib treatment in cases showing cytopenia. The results also suggested that monosomy 7 in Ph negative cells may be an indicator of a poor prognosis.

[Indexed for MEDLINE]
Free full text

Supplemental Content

Full text links

Icon for J-STAGE, Japan Science and Technology Information Aggregator, Electronic
Loading ...
Support Center